# SDR CALA0001522

- Difficulty date: October 9, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT LAV I/B FORWARD AFT BEAM ON FLOOR BENT AND CORRODED AT FORWARD END.  THE LAV BEAM WAS REMOVED AND A NEW BEAM WAS INSTALLED IAW 51-10-2, 51-10-3, AND 51-30-1.
